ISSN 2148-4902
e-ISSN 2536-4553
 

Volume : 5 Issue : 3 Year : 2018

 
An Uncommon Cause of Anaphylaxis: Lansoprazole. What to give next? [North Clin Istanb]
North Clin Istanb. Ahead of Print: NCI-36539 | DOI: 10.14744/nci.2018.36539  

An Uncommon Cause of Anaphylaxis: Lansoprazole. What to give next?

Ali Attila Aydın1, Sedat Bilge2, Tolga Düzenli3, Harun Aslan4, Güçlü Aydın2
1Acibadem Hospital, Department of Emergency Medicine, Istanbul, Turkey
2Gulhane Training and Research Hospital, Department of Emergency Medicine, Ankara, Turkey
3Sultan Abdulhamid Han Training and Research Hospital, Department of Gastroenterology Istanbul, Turkey
4Koc University Hospital, Department of Internal Medicine, Istanbul, Turkey

Proton pump inhibitors (PPIs) are one of the most prescribed drugs among the world. Anaphylactic reactions of PPIs are very rare yet a remarkable number of cases have been reported. Herein we report a rare case of anaphylaxis which occurred just after lansoprazole intake. After the successfull management in the emergency department; skin prick tests and oral controlled challenge tests has performed to evaluate cross-reactivity. Thereafter; lansoprozole was switched to pantoprazole which was well tolerated. We can perform skin prick tests and oral provocation tests for cross-reactivity of PPIs in order to prevent adverse reactions.

Keywords: anaphylaxis, cross-reactivity, lansoprazole, proton pump inhibitors


Nadir bir anaflaksi nedeni: Lansoprazol. Peki şimdi ne vereceğiz?

Ali Attila Aydın1, Sedat Bilge2, Tolga Düzenli3, Harun Aslan4, Güçlü Aydın2
1Özel Acıbadem Hastanesi, Acil Tıp Kliniği, İstanbul
2Gülhane Eğitim ve Araştırma Hastanesi, Acil Tıp Kliniği, İstanbul
3Sultan Abdülhamid Han Eğitim ve Araştırma Hastanesi, Gastroenteroloji Kliniği, İstanbul
4Koç Üniversitesi Hastanesi, İç Hastalıkları Kliniği, İstanbul

Proton pompa inhibitörleri (PPI) dünyada en sık kullanılan ilaç gruplarından biridir. PPI’ lara bağlı anaflaktik reaksiyonlar oldukça nadir görülmekle beraber literatürde az sayıda vaka raporlanmıştır. İlgili vaka da lansoprazol alımından hemen sonra anaflaksi gelişen olgu sunulmakta ve güncel literatür bilgisi ile vaka tartışılmaktadır. Acil serviste başarılı bir şekilde tedavi edilen hastaya çapraz reaksiyon açısından PPI’ larla deri prick testi ve oral provakasyon testleri yapıldı. Müteakiben pantoprazole geçilen hastada, yan etki gözlenmeden tedaviye devam edildi. Bu ilaçları kullanan hastalarda; çapraz reaksiyonlar açısından PPI' larla deri prick testi ve oral provakasyon testlerinin uygulanması, istenmeyen advers reaksiyonları önleyebilir.

Anahtar Kelimeler: anaflaksi, çapraz reaksiyon, lansoprazol, proton pompa inhibitörleri




Corresponding Author: Tolga Düzenli, Türkiye


TOOLS
Full Text PDF
Print
Download citation
RIS
EndNote
BibTex
Medlars
Procite
Reference Manager
Share with email
Share
Send email to author

Similar articles
PubMed
Google Scholar



 
©NCI 2016. Bu sitenin tüm hakları Istanbul Kuzey Klinikleri’ne aittir.